Journal of Medical Physics
 Home | Search | Ahead of print | Current Issue | Archives | Instructions | Subscription | Login The official journal of Association of Medical Physicists of India      
 Users online: 284  Home  EMail this page Print this page Decrease font size Default font size Increase font size 

  Article Access Statistics

Year : 2014 | Volume:  39 | Issue Number:  1 | Page:  32-39

ORIGINAL ARTICLE

Reduction of radiation risks in patients undergoing some X-ray examinations by using optimal projections: A Monte Carlo program-based mathematical calculation
Chaparian A, Kanani A, Baghbanian M

Number of times this article was viewed 4094
Number of times this article has been printed  from the site 60
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

 
  Search this journal
    
  Advance Search
 
  Editorial Board 
  The Journal 
  The Association 
  Alerting 
  Feedback 
  Contact Us 
 Back To Article

Submit Articles

Alerts